MathSciNet Relay Station
MathSciNet bibliographic data
MR575897 (82j:82040a) 82A40
Caflisch, Russel E. The Boltzmann equation with a soft potential. I. Linear, spatially-homogeneous. Comm. Math. Phys. 74 (1980), no. 1, 71–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement